Late Period

1 Replies
Thiri - March 26

Hello. My name is Thiri. On February 13, my period is started and it ended on February 15. My boyfriend ejaculates in me on February 16 and 17, but I took Plan B two days later. At the last week of February, I had the urine infection and kidney infection, causing me to have a high fever. On the day of taking antibiotics, I had vaginal bleeding that lasts for four or five days. Now my regular period is 10 days late. I also tested three times which came out negative. Should I worry? The month is about to over, and the period is not coming. Is it possible to be pregnant? But I feel like the light cramps and dry cervical mucus. I want to know what is wrong with me.

 

Grandpa Viv - March 28

Thiri, you probably had a withdrawal bleed after taking PlanB. That would reset your cycle. Your sex was not on the fertile window. There is little chance of pregnancy. 

Personal cleanliness is important for sex, and condoms are a real good idea. Lay down some expectations before you experiment more. Download a period tracker app so you know your safer days. 

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?